|ars hiv or something else please help
Dec 9, 2013
hello doctor on 7/29/13 I had unprotected vaginal sex with a striper. a few weeks later I started to get nausea and diarrhea the nausea went away in about 2 weeks but the bowel changes remained from diarrhea to hard and soft big and small stools which is abnormal for me. A couple of weeks later I started to get a fever the ranges 98.8 to 100.4 the highest its ever been was 102.0 but usually stays around 99.5. now 12/7/13 I still have the fever and as of a week and a half ago I started to get very bad nausea and loss of appetite and I feel tired all the time. now on 8/27 I got an hiv rna test negative 9/15 hiv rna negative 10/5 hiv antibody negative 10/25 hiv antibody negative 11/26 hiv antibody negative 12/1 hiv oraquick negative I am soo scared I don't know what to do I should also mention that I have really really bad anxiety so this is pretty much destroying me please help
| Response from Mr. Cordova
Testing done at 90 days or greater is considered conclusive.
Bottom line: You are HIV negative from this incident.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- When To Check If You Have Gonorrhea In Your Throat?
- What's The Difference Between Mouth Herpes And Mouth Cold Sores?
- What Are The Worst Side Effects Of Syphilis?
- What If Your Chlamydia Gets Worse?
- What If You Are Not Cured After Taking Bacterial Vaginosis Medications?
- What Do Genital Warts Look Like In The Vagina?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.